# SDR CALA0100316

- Difficulty date: April 8, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 46,110 hours, 24,420 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT GALLEY AFT I/B MOUNT CORRODED AT STA 967, LBL 14.  THE GALLEY MOUNT WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND 51-10-02.
